| Model Number |
104523 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
08/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system reported a change in stimulation resulting in inadequate pain relief.X-ray imaging identified migration of both leads.Reprogramming did not restore adequate pain relief.A revision procedure was performed by replacing both leads to resolve the reported event.The patient reported non-compliance with post-operative instructions and had engaged in strenuous activities following the implant procedure.
Additional Manufacturer Narrative
(b)(4).